# SDR SWAA2025071079622

- Difficulty date: June 8, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 61,888 hours, 33,237 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHIELD WEB LOCATED BTW BS492.4 TO BS500A WL156 AND RBL21 AT FWD CARGO COMPARTMENT 2025-363469<[01] REMPLACED NEW SHIELD WEB AND FASTENERS LOCATED BTW BS492.4 TO BS500A WL156 AND RBL21 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 DWG 143A0080 SHEET 23 REV - .  SEE INDIVIDUAL SIGN-OFF BELOW.;[02] REMPLACED NEW SHIELD WEB AND FASTENERS LOCATED BTW BS492.4 TO BS500A WL156 AND RBL21 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 DWG 143A0080 SHEET 23 REV -.
